Next Article in Journal
A New Family of High-Order Ehrlich-Type Iterative Methods
Next Article in Special Issue
New Zero-Density Results for Automorphic L-Functions of GL(n)
Previous Article in Journal
Extrapolation Method for Non-Linear Weakly Singular Volterra Integral Equation with Time Delay
Previous Article in Special Issue
Some Properties of Euler’s Function and of the Function τ and Their Generalizations in Algebraic Number Fields

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1857

Article: Regularities in Ordered n-Ary Semihypergroups
Authors: by and
Link: https://www.mdpi.com/2227-7390/9/16/1857

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop